# SDR VNAA202407110005

- Difficulty date: June 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69053111773
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM LH (LBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.   CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM LH (LBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690-53-11-1773 REV. - -
